# SDR AUS20031248

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: RSA5AD2
- Condition: Contaminated
- Location: Fuel Control/Rec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT AIR REFERENCE CHAMBER CONTAMINATED WITH FUEL.
